Profile

Join date: Jun 28, 2022

About







Why Does My Birth Control Pill Make Me Feel Sick



(Found on Yahoo Answers)” Of course birth controls make ALL WOMEN sick. Birth control pills prevent women from getting pregnant, so it does this by making them unhealthy and the body therefore does not get pregnant. A healthy woman is a FERTILE woman. The hormones in birth control pills may cause side effects in some people. But this doesn’t happen to everyone — many people use the pill with no problems.


After starting the pill, some people may have: Headaches Nausea Sore breasts Changes in your periods (early, late, or stopping altogether while on the pill) When you start to use a form of birth control that contains estrogen, such as the combined pill, the increase in estrogen can trigger this stomach irritation and make you feel queasy. Some progestin hormones used in the birth control pill, patch, ring and other forms of hormonal contraception may also contribute to nausea.

Роман Безруков

More actions